| Model Number |
SYM2015OS |
| Medical Device Problem Codes |
Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Deformity/ Disfigurement (2360); Impaired Healing (2378); Fluid Discharge (2686); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, recurrence, chronic wound drainage, infection, erosion,adhesions, abdominal pain, discomfort, disfigurement, scarring, pain, mental pain, impairment, loss of enjoyment of life, disability.Post-operative patient treatment included revision surgery, removal of mesh, hernia repair with new mesh, lysis of adhesions, wound vac.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, recurrence, chronic wound drainage, infection, erosion,adhesions, abdominal pain, discomfort, disfigurement, scarring, pain, mental pain, impairment, loss of enjoyment of life, disability.Post-operative patient treatment included revision surgery, removal of mesh, hernia repair with new mesh, lysis of adhesions, wound vac, and medication.
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, d4, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b7, d4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.